# SDR AWXA200500833

- Difficulty date: July 15, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6561461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DISCOVERED, DURING C16 CHECK, L1 DOOR CUTOUT SIDEWALL LINER SUPPORT ANGLE CRACKED AT BS 344, ST 14L.  MAINTENANCE REMOVED THE DAMAGED AREA ON THE SUPPORT ANGLE FOR THE L1 DOOR CUTOUT SIDEWALL LINER IAW BOEING 737-300 SRM 51-70-11-0 FIG. 1.  FABRICATED REPAIR ANGLE AND FILLER FOR L1 SIDEWALL LINER IAW BOEING 737-300 SRM 51-70-11-0.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.
